# SDR SWIA201334816

- Difficulty date: September 20, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 25,244 hours, 15,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR ENTRY WAY LOWER THRESHOLD SURROUND HAS CORROSION AT SCREW HOLES.  C-CHECK REPLACED SERVICE DOOR LOWER THRESHOLD SEAL STRIKER IAW SRM.
